# SDR FDEA200812305317

- Difficulty date: December 30, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 57,182 hours, 36,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT STA 390 STR 8L.  DENT FOUND TO BE OUT OF LIMITS, REWORKED DENT TO ORIGINAL CONTOUR IAW SRM 51-40-  1 HFEC INSPECTED IAW NDTM 51-00-00 WITH NO DEFECTS NOTED.
